MathSciNet Relay Station
MathSciNet bibliographic data
MR77577 (17,1060d) 10.3X
Davenport, H.; Roth, K. F. Rational approximations to algebraic numbers. Mathematika 2 (1955), 160–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement